Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Analytic geometry of complex superspaces


Authors: H. Flenner and D. Sundararaman
Journal: Trans. Amer. Math. Soc. 330 (1992), 1-40
MSC: Primary 32C11; Secondary 32G05, 32G13, 58A50
MathSciNet review: 1069748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A detailed account of the analytic geometry of complex superspaces is given in this paper. Several representability criteria and representability theorems are proved. In particular, the existence of a versal family of deformations (parametrized by a complex superspace) for any compact complex superspace is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C11, 32G05, 32G13, 58A50

Retrieve articles in all journals with MSC: 32C11, 32G05, 32G13, 58A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1069748-2
PII: S 0002-9947(1992)1069748-2
Article copyright: © Copyright 1992 American Mathematical Society